American Journal of Computational Mathematics

Vol.1 No.1(2011), Paper ID 4447, 4 pages

DOI:10.4236/ajcm.2011.11001

 

On the Location of Zeros of Polynomials

 

Gulshan Singh, Wali Mohammad Shah

 

 

Copyright © 2011 Gulshan Singh, Wali Mohammad Shah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Singh and W. Shah, "On the Location of Zeros of Polynomials," American Journal of Computational Mathematics, Vol. 1 No. 1, 2011, pp. 1-10. doi: 10.4236/ajcm.2011.11001.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.